首页    期刊浏览 2024年10月06日 星期日
登录注册

文章基本信息

  • 标题:On mixed finite element techniques for elliptic problems
  • 本地全文:下载
  • 作者:M. Aslam Noor
  • 期刊名称:International Journal of Mathematics and Mathematical Sciences
  • 印刷版ISSN:0161-1712
  • 电子版ISSN:1687-0425
  • 出版年度:1983
  • 卷号:6
  • 期号:4
  • 页码:755-766
  • DOI:10.1155/S0161171283000642
  • 出版社:Hindawi Publishing Corporation
  • 摘要:

    The main aim of this paper is to consider the numerical approximation of mildly nonlinear elliptic problems by means of finite element methods of mixed type. The technique is based on an extended variational principle, in which the constraint of interelement continuity has been removed at the expense of introducing a Lagrange multiplier.

    It is shown that the saddle point, which minimizes the energy functional over the product space, is characterized by the variational equations. The eauivalence is used in deriving the error estimates for the finite element approximations. We give an example of a mildly nonlinear elliptic problem and show how the error estimates can be obtained from the general results.

国家哲学社会科学文献中心版权所有